Southwest Jiaotong University School of Mathematics


首页  >  学术科研  >  学术交流  >  正文

Isometric Immersions in Riemann-Finsler Geometry

来源:新葡的京集团350vip   作者:Topology and geometry group     日期:2020-12-19 18:58:52   点击数:  

Report time: 2020.12.17(Thursday),14:30-15:30 pm

Report location: 537 965 472 of Tencent conference

Report title:Isometric Immersions in Riemann-Finsler Geometry

Summary:In Riemann-Finsler geometry, the Minkowski space is a generalization to the Euclidean space. We will brief isometric immersions of Finsler manifolds in Minkowski spaces, in particular, minimal immersions. The volume measure and the mean curvature of Finsler submanifolds in a Minkowski space are given. Some Bernstein type theorems and examples for minimal surfaces in Minkowski spaces are shown.

                                         Reporter: Shen Yibing